(λ, µ)−fuzzy interior ideals of ordered Γ−semirings

Main Article Content

B. VENKATESWARLU
M. Murali Krishna Rao
Y. Adi Narayana

Abstract

In this paper we introduce the notion of (λ, µ)−fuzzy ideals and (λ, µ)−fuzzy interior ideals of ordered Γ−semiring, for all λ, µ ∈ [0, 1] such that λ < µ. We characterize the regular ordered Γ−semiring and the simple ordered Γ−semiring in terms of (λ, µ)−fuzzy interior ideals.

Article Details

How to Cite
VENKATESWARLU, B., Rao, M. M. K., & Narayana, Y. A. (2018). (λ, µ)−fuzzy interior ideals of ordered Γ−semirings. International Journal of Algebra and Statistics, 7(1-2), 113-122. https://doi.org/10.20454/ijas.2018.1477
Section
Articles